Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/12274,
  title    = {Multiple Positive Periodic Solutions of a Competitor-Competitor-Mutualist Lotka-Volterra System with Harvesting Terms},
  author    = {Yongkun Li and  Erliang Xu},
  country   = {},
  institution={},
  abstract  = {In this paper, by using Mawhin-s continuation theorem of coincidence degree theory, we establish the existence of multiple positive periodic solutions of a competitor-competitor-mutualist Lotka-Volterra system with harvesting terms. Finally, an example is given to illustrate our results.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {4},
  number    = {1},
  year      = {2010},
  pages     = {55 - 60},
  ee        = {http://waset.org/publications/12274},
  url       = {http://waset.org/Publications?p=37},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 37, 2010},
}